# SDR VE72002F00001

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N988AE
- Make and model: Cessna 441
- Aircraft serial: 4410175
- Engine: Garrtt TPE331*
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: NAS561P628
- Condition: Sheared
- Location: Mlg Trunnion
- Part time: 4,506 hours
- Component: Trunnion, Cessna
- Component part number: 574111513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SLOTTED PIN FAILURE OF THE OTHER GEAR THIS PIN WAS INSPECTED AND FOUND TO BE PARTIALLY SHEARED.  PIN WAS REPLACED WITH NEW NAS561P628 PIN.  THE AFT TRUNION SLOTTED PINS ON BOTH MAIN GEAR WERE INSPECTED WITH NO DEFECTS NOTED BUT WERE REPLACED WITH NEW.  PIN WAS LOCATED ON THE FORWARD POSITION OF RIGHT MAIN GEAR TRUNION.
